# SDR CALA2018121102556

- Difficulty date: December 10, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Condition: Damaged
- Location: Rt Keel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IDENTIFIED AS R16 ON R/H KEEL BEAM MLG DOOR ACTUATOR FITTIN G INTERNAL DAMAGE PER HAECO LCQ NON ROUTINE 9296771 GENERATED BY V061629 REPAIRED HOLE IDENTIFIED AS R16 ON R/H KEEL BEAM MLG DOOR ACTUAT OR AS PER ECRA 5311-02048 PART 3 SECTION 3.2. ACCOMPLISH PERMANE NT REPAIR PER PART 1 OF ECRA 53-11-02048. ADD EMP:V061609 NOTE TO PLANNING: THIS ECRA IS BEING EVALUATED FOR DMAGE TOLERAN CE UNDER 14 CFR26.43D AND WILL LIKELY BE PERMANENT WITH REPEAT I NSPECTIONS. -11-02048 ON OR BEFORE 06-DEC-19.PLANNING TO CONTACT ENGINEERING AFTER 06-NOV-19 BUT BEFORE 21-NOV-19 FOR PERMANENT REPAIR. ADDING: ACCOMPLISH THE PERMANENT REPAIR AS PER PART 3 OF ECRA 53 WERE REPAIRED IN ACCORDANCE WITH ECRA 5311-02048. THIS REPAIR IS SUBJECT TO 14CFR26.43(D) DAMAGE TOLERANCE ASSESSMENT (DTA) AND MAY BE ELEVATED TO PERMANENT PER PART 3 OF ECRA 5311-02048. PLANNING MUST CONTACT ENGINEERING AFTER 06-NOV-19 BUT BEFORE 21-NOV-19. FINAL DISPOSITION OF REPAIR STATUS DATED 06-DEC-19. AT HMV4-CHECK: FIVE KEEL BEAM HOLES R75, R76, R78, R80, & R84 TOMC-APPROVAL FROM SC1ELBYC COMMENT QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
